Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first previous next last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-BPP3-0003-0072

Czasopismo

Fasciculi Mathematici

Tytuł artykułu

On the solutions of a rational system of difference equations

Autorzy Elsayed, E. M. 
Treść / Zawartość http://www.math.put.poznan.pl/fasciculi_m.htm
Warianty tytułu
Języki publikacji EN
Abstrakty
EN In this paper we deal with the solutions of the system of the difference equations xn+1= ...[wzór], yn+1= ...[wzór], with a nonzero real numbers initial conditions.
Słowa kluczowe
PL równanie różnicowe   ograniczoność   okresowe rozwiązanie  
EN difference equation   boundedness   periodic solution  
Wydawca Wydawnictwo Politechniki Poznańskiej
Czasopismo Fasciculi Mathematici
Rocznik 2010
Tom Nr 45
Strony 25--36
Opis fizyczny Bibliogr. 29 poz.
Twórcy
autor Elsayed, E. M.
  • King AbdulAziz University Faculty of Science Mathematics Department P. O. Box 80203, Jeddah 21589, Saudi Arabia Permanent address: Department of Mathematics Faculty of Science Mansoura University Mansoura 35516, Egypt, emelsayed@mans.edu.eg
Bibliografia
[1] Aloqeili M., Dynamics of a rational difference equation, Appl. Math. Comp., 176(2)(2006), 768-774.
[2] Atasever N., Yalҫinkaya I., On a class of difference equations, Fasciculi Mathematici, 43 (2010), (in press).
[3] Cinar C., On the positive solutions of the di erence equation system xn+1 = ...[wzór], yn+1= ...[wzór], Appl. Math. Comp., 158(2004), 303-305.
[4]Cinar C., Yalҫinkaya I., On the positive solutions of the difference equation system xn+1 = ...[wzór], yn+1 = ...[wzór], zn+1 = ...[wzór], International Mathematical Journal, 5(2004), 525-527.
[5]Cinar C., Yalҫinkaya I., On the positive solutions of the difference equation System xn+1 = ...[wzór], yn+1 = ...[wzór], zn+1 = ...[wzór], J. Inst. Math. Comp. Sci., 18(2005), 91-93.
[6] Cinar C., Yalҫinkaya I., Karatas R., On the positive solutions of the difference equation system xn+1 = ...[wzór], yn+1 = ...[wzór], J. Inst. Math. Comp. Sci., 18(2005), 135-136.
[7] Cinar C., Yalҫinkaya I., On the positive solutions of difference equation system xn+1 = ...[wzór], yn+1 = ...[wzór], zn+1 = ...[wzór], International Mathematical Journal, 5(5)(2004), 517-519.
[8] Elabbasy E.M., El-Metwally H. Elsayed E.M., On the solutions of a class of difference equations systems, Demonstratio Mathematica, 41(1)(2008), 109-122.
[9] Elabbasy E.M., Elsayed E.M., On the Solution of Recursive Sequence xn+1 = max ...[wzór], Fasc. Math., 41(2009), 55-63.
[10] Elsayed E.M., On the solution of recursive sequence of order two, Fasc. Math., 40(2008), 5-13.
[11] Elsayed E.M., Dynamics of a Recursive Sequence of Higher Order, Communications on Applied Nonlinear Analysis, 16(2)(2009), 37-50.
[12] Elsayed E.M., On the Solutions of Higher Order Rational System of Recursive Sequences, Mathematica Balkanica, 21(3-4)(2008), 287-296.
[13] Elsayed E.M., On the Difference Equation xn+1 = ...[wzór], Int. J. Contemp. Math. Scie., 3(33)(2008), 1657-1664.
[14] Gelişken A., Cinar C., Yalcinkaya I., On the periodicity of a difference equation with maximum, Discrete Dyn. Nat. Soc., Volume 2008, Article ID 820629, (2008), 11 pages.
[15] Gelişken A., Cinar C., Yalcinkaya I., On the periodicity of a difference equation with maximum, Discrete Dynamics in Nature and Society, 2008, Article ID 820629.
[16] Hamza A.E., Morsy A., On the recursive sequence xn+1 = α + ...[wzór], Applied Mathematics Letters, 22(2009), 91-95.
[17] Hamza A.E., Barbary S.G., Attractivity of the recursive sequence xn+1 = (α-βxn)F(xn-1,…,xn-k), Mathematical and Computer Modelling, 48(11-12)(2008), 1744-1749.
[18] Ozban A.Y., On the system of rational difference equations xn+1 = a/yn-3/xn-qyn-q, Appl. Math. Comp., 88(2007), 833-837.
[19] Saleh M., Aloqeili M., On the difference equation xn+1 = A+ ...[wzór], Appl. Math. Comp., 171(2005), 862-869.
[20] Saleh M., Abu-Baha S., Dynamics of a higher order rational difference equation, Appl. Math. Comp., 181(2006), 84-102.
[21] Simsek D., Cinar C., Yalcinkaya I., On the recursive sequence xn+1 = ...[wzór], Int. J. Contemp. Math. Sci., 1(10)(2006), 475-480.
[22] Simsek D., Cinar C., Karatas R., Yalcinkaya I., On the recursive sequence xn+1 = ...[wzór], Int. J. of Pure and Appl. Math., 28(2006), 117-124.
[23] Yalҫinkaya I., Cinar C., On the dynamics of the difference equation xn+1= ...[wzór], Fasc. Math., 42 (2009), 141-148.
[24] Yalҫinkaya I., Atasever N., Cinar C., On the difference equation xn+1 = α + ...[wzór], Demonstratio Mathematica, (in press).
[25] Yalҫinkaya I, Cinar C., Global asymptotic stability of a system of two nonlinear difference equations, Fasc. Math., 43(2010), 172-180.
[26] Yalҫinkaya I., Cinar C., Atalay M., On the solutions of systems of difference equations, Advances in Difference Equations, Vol. 2008, Article ID 143943, 9 pages, doi: 10.1155/2008/143943.
[27] Yalҫinkaya I., On the global asymptotic stability of a second-order system of difference equations, Discrete Dynamics in Nature and Society, Vol. 2008, Article ID 860152, 12 pages, doi: 10.1155/2008/ 860152.
[28] Yalҫinkaya I., On the difference equation xn+1 = α+ ...[wzór], Fasc. Math., 42(2009), 133-140.
[29] Zayed E.M.E., El-Moneam M.A., On the rational recursive sequence xn+1 = axn - ...[wzór], Comm. Appl. Nonlinear Analysis, 15(2008), 47-57.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-BPP3-0003-0072
Identyfikatory